Varieties of quasigroups arising from 2-perfect m-cycle systems

Bryant D.E. (1992) Varieties of quasigroups arising from 2-perfect m-cycle systems. Designs, Codes and Cryptography, 2 2: 159-168. doi:10.1007/BF00124894


Author Bryant D.E.
Title Varieties of quasigroups arising from 2-perfect m-cycle systems
Journal name Designs, Codes and Cryptography   Check publisher's open access policy
ISSN 0925-1022
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1007/BF00124894
Open Access Status Not Open Access
Volume 2
Issue 2
Start page 159
End page 168
Total pages 10
Publisher Kluwer Academic Publishers
Subject 2614 Theoretical Computer Science
2604 Applied Mathematics
1703 Computational Theory and Mathematics
Abstract For m = 6 and for all odd composite integers m, as well as for all even integers m ≥ 10 that satisfy certain conditions, 2-perfect m-cycle systems are constructed whose quasigroups have a homomorphism onto quasigroups which do not correspond to a 2-perfect m-cycle systems. Thus it is shown that for these values of m the class of quasigroups arising from all 2-perfect m-cycle systems does not form a variety.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 15:51:16 EST by System User